# SDR CA130314013

- Difficulty date: March 4, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8201
- Engine: Pwa PW123D
- Propeller: Hamstd 14SF23
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279018
- Condition: Seized
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE AT 13,000 FT, CABIN DUCT TEMPERATURE STARTED TO RISE.  QRH FOLLOWED, ACFT DESCENDED TO 10,000 FT.    MAINTENANCE HAS CONFIRMED THE ACM HAD SEIZED.  ACM REPLACED.
